Can BP medicines make you fat?

loren66September 19, 2008

I have been on several high BP medicines for many many years. Over these years, I have slowly gained weight and cannot lose it. Of course, this weight does not help lower blood pressure, so I get more meds! It is frustrating!

Thank you for reporting this comment. Undo
agnespuffin

Most people gain weight as they age. There has to be a change in eating habits to offset this, or there will be a gain. It will be slow, but sure!! And it's hard to get rid of!

Another thing is that some, but not all, people with high BP retain fluid. Are you on any kind of diurectic?

In other words, you gain weight from retaining fluid or too much food as you get older. You need to drink a certain amount of fluid so that leaves you with the unpleasant task of cutting back more on your calories.

Good luck!

    Bookmark   September 19, 2008 at 10:16AM
Sign Up to comment
More Discussions
Suggest a remedy for chapped hand and breaking of nails
I am a working lady and my work is mostly on computer....
kalifa
Painful Spots of Roof of Mouth
Has anyone had these? Every once in a while, I get...
houseful
Anyone heard of Ageless Xtra?
Hi everyone, I usually post and lunk on the decorating...
customdecorator
itchy skin eczema?
I have been itching and scratching since the end of...
alanis
Vitamin D makes my hip ache.....
Has anyone had this to happen? When I try to research...
lovemrmewey
© 2015 Houzz Inc. Houzz® The new way to design your home™